RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2018, Volume 15, Pages 92–105 (Mi semr902)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical logic, algebra and number theory

Singular 6-dimensional superalgebras

S. V. Pchelintsevab, O. V. Shashkovb

a Sobolev Institute of Mathematics, pr. Koptyuga, 4, 630090, Novosibirsk, Russia
b Financial University under the Government of the Russian Federation, Leningradsky pr., 49, 125993, Moscow, Russia

Abstract: A simple right alternative superalgebra is called singular if its even part is an algebra with zero multiplication. The first example of a 5-dimensional (this is the smallest possible dimension) singular superalgebra was given by J.P. da Silva, L.S.I. Murakami and I.P. Shestakov in 2016. In the previous paper we classified singular 5-dimensional superalgebras. It is proved that there are no 6-dimensional singular superalgebras.

Keywords: simple right alternative superalgebra, singular superalgebra.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00756_а
Fundação de Amparo à Pesquisa do Estado de São Paulo 2017/04702–5


DOI: https://doi.org/10.17377/semi.2018.15.011

Full text: PDF file (171 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 512.554.5
MSC: 17A70, 17D15
Received December 17, 2017, published February 8, 2018

Citation: S. V. Pchelintsev, O. V. Shashkov, “Singular 6-dimensional superalgebras”, Sib. Èlektron. Mat. Izv., 15 (2018), 92–105

Citation in format AMSBIB
\Bibitem{PchSha18}
\by S.~V.~Pchelintsev, O.~V.~Shashkov
\paper Singular 6-dimensional superalgebras
\jour Sib. \`Elektron. Mat. Izv.
\yr 2018
\vol 15
\pages 92--105
\mathnet{http://mi.mathnet.ru/semr902}
\crossref{https://doi.org/10.17377/semi.2018.15.011}


Linking options:
  • http://mi.mathnet.ru/eng/semr902
  • http://mi.mathnet.ru/eng/semr/v15/p92

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Zhelyabin, “Structure of some unital simple Jordan superalgebras with associative even part”, Siberian Math. J., 59:6 (2018), 1051–1062  mathnet  crossref  crossref  isi
  • Number of views:
    This page:83
    Full text:23
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019